# SDR MZZA2009120800129

- Difficulty date: December 6, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 35,190 hours, 12,939 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH 1R AND 2R SLIDE COVERS ARE LOOSE.  PERFORMED ESCAPE SLIDE PACK CHECK IAW AMM 25-66-01.  NO DEFECTS NOTED.
